dLife Daily Tips

Practice makes near perfect at bedtime

Read More
The Question
Tue Feb 26 16:53:22 EST 2013

type1, severe peripheral neuropathy for8years.HbA1C=12. Have lost ejaculation since2008?Is it reversible?is it because of PN?or Medication.Cymbalta?
Asked By: hisham  

Background Info Hide
Diabetes Profile Hide
n/a
Expert Answers (1)
2013-03-20 11:10:39.0

You have several issues that can cause sexual problems - your high A1C level, neuropathy and depression medication. Cymbalta is one of the antidepressants most likely to cause sexual issues. Many men experience improved sexual function when they change their antidepressant medication and improve their glucose control. It is also possible that you are ejaculating, but the fluid is flowing into the bladder and not out the urethral opening. This is known as retrograde ejaculation, an issue that sometimes affects men with diabetes.One way to check for this is to see if your post-ejaculation urine is cloudy. See a urologist for a complete evaluation and discuss your options. Don't give up!
Answered By: Janis Roszler
Accreditations: MSFT, RD, CDE, LD/N
Sources Show

Community Answers (0)
 

*** All information contained on dLife.com is intended for informational and educational purposes only. Our Expert Q&A is not intended to be a replacement or substitute for consultation with a qualified medical professional or for professional medical advice related to diabetes or another medical condition. Please contact your physician or medical professional with any questions and concerns about your medical condition.

dLife Weekly Poll

What about diabetes frustrates you the most?